Thread: Anyone else bloat of TProp?
06-22-2004, 10:35 AM #1
Anyone else bloat of TProp?
DOes anyone else bloat while taking Test Prop? I know its supposed to have low water retention but I blow up quite good while taking the stuff. Nlova and L-Dex help but some is def still there. Also Prop is the only AS im taking.
06-22-2004, 10:44 AM #2
whats your diet look like?? sodium intake ?? do you have hypertension?? hows your bp?? whats your dosage??
06-22-2004, 10:52 AM #3Originally Posted by BrownBomber
I did. totally, like I flippin blimp. HORRIBLE
06-22-2004, 11:04 AM #4Originally Posted by DEVLDOG
1) Low carbs and low cal. Im cutting right now so its all pretty low excpet for protein.
2) Sodium is probally quite high.
3) BP & Hypertension is through the roof.
4) I take 700mgs per week.
06-22-2004, 11:08 AM #5
wierd...well...dont ever go on enanthade..lol
06-22-2004, 11:28 AM #6
some compunds will always affect others differently.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)